全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Yuri E. Gliklikh , Andrei V. Obukhovskiĭ
来源:[J].Abstract and Applied Analysis(IF 1.102), 2003, Vol.2003 (10), pp.591DOAJ
摘要:We consider second-order differential inclusions on a Riemannian manifold with lower semicontinuous right-hand sides. Several existence theorems for solutions of two-point boundary value problem are proved to be interpreted as controllability of special mechanical systems with co...
作者:Yuri E. Gliklikh , Peter S. Zykov
来源:[J].Abstract and Applied Analysis(IF 1.102), 2006, Vol.2006DOAJ
摘要:The two-point boundary value problem for second-order differential inclusions of the form ( D / d t ) m ˙ ( t ) ∈ F ( t , m ( t ) , m ˙ ( t ) ) on complete Riemannian manifolds is investigated for a couple of points, nonconjugate along at least one ...
作者:Yuri E. Gliklikh
来源:[J].Abstract and Applied Analysis(IF 1.102), 2006, Vol.2006DOAJ
摘要:We derive necessary and sufficient conditions for global-in-time existence of solutions of ordinary differential, stochastic differential, and parabolic equations. The conditions are formulated in terms of complete Riemannian metrics on extended phase spaces (conditions with two-...
作者:Yuri E. Gliklikh
来源:[J].Abstract and Applied Analysis(IF 1.102), 2006, Vol.2006DOAJ
摘要:We derive necessary and sufficient conditions for global-in-timeexistence of solutions of ordinary differential, stochasticdifferential, and parabolic equations. The conditions areformulated in terms of complete Riemannian metrics on extendedphase spaces (conditions with two-side...
作者:Yuri E. Gliklikh , Peter S. Zykov
来源:[J].Journal of Nonlinear Mathematical Physics(IF 0.569), 2007, Vol.14 (3), pp.389-397Taylor & Francis
摘要:Abstract(#br)In A. Poltorak’s concept, the reference frame in General Relativity is a certain manifold equipped with a connection. The question under consideration here is whether it is possible to join two events in the space-time by a time-like geodesic if they are joined ...
作者:YURI E. GLIKLIKH
来源:[J].Journal of Nonlinear Mathematical Physics(IF 0.569), 2010, Vol.17 (sup1), pp.15-29Taylor & Francis
摘要:We show that a certain stochastic perturbation of the flow of perfect incompressible fluid under some special external force on the flat n-dimensional torus yields a solution of Navier–Stokes equation without external force in the tangent space at unit of volume preserving d...
作者:Yuri E. Gliklikh , Evgenii Yu. Mashkov
来源:[J].Applicable Analysis(IF 0.71), 2015, Vol.94 (8), pp.1614-1623Taylor & Francis
摘要:Leontieff type equation is a differential-algebraic equation arising, in particular, in description of dynamically distorted signal in a radio device. In investigation of the signals, it is necessary to take into account noise that requires consideration of stochastic versio...
作者:Yuri E. Gliklikh , Marina E. Zalygaeva
来源:[J].Applicable Analysis(IF 0.71), 2015, Vol.94 (6), pp.1116-1127Taylor & Francis
摘要:In the framework of Lagrangian approach to hydrodynamics, we suggest a special stochastic perturbation of the flows of perfect fluids on flat n -dimensional torus and obtain the de...
作者:Yuri E. Gliklikh , Olga O. Zheltikova
来源:[J].Applicable Analysis(IF 0.71), 2014, Vol.93 (1), pp.35-45Taylor & Francis
摘要:For a stochastic differential inclusion given in terms of mean derivatives, we prove the existence of optimal solution minimizing a certain cost criterion.
作者:Yuri E. Gliklikh , Alla V. Makarova , Olga O. Zheltikova
来源:[J].Applicable Analysis(IF 0.71), 2017, Vol.96 (16), pp.2917-2927Taylor & Francis
摘要:For a stochastic differential inclusion given in terms of current velocities (symmetric mean derivatives) on flat n -dimensional torus, we prove the existence of optimal solution minimizing a certain cost criterion. Then this result is applied to the problem of optimal control fo...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×